# SDR SIMA20130722002

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 28,135 hours, 24,517 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A HYD LOW QTY FOLLOWED  BY ENG 1 HYD PUMP FAIL. FOLLOWED AMO VOL 1 PROCDURES AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  INSPECTED LT ENGINE NO HYD LEAKS NOTED.  GROUND RAN ENGINE NORMAL HYD PRESSURE. PERFORM HYD SERVICE IAW ETN EM-29-023. NO EXTERNAL LEAKS.  ACFT RETURNED TO SERVICE.
